Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 59, NWS Cleveland, OH

July 24, 2017

NWS Cleveland, OH issued this small craft advisory at Jul 24, 2017, 4:00 AM EDT. It took effect at Jul 24, 2017, 12:00 PM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jul 24, 2017, 4:00 AM EDT (08:00 UTC)
In effect from
Jul 24, 2017, 12:00 PM EDT
Expired
Jul 25, 2017, 9:54 AM EDT
In force
22 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

023 
WHUS71 KCLE 240800
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
400 AM EDT MON JUL 24 2017

WINDS AND WAVES WILL INCREASE ON EASTERN LAKE ERIE THIS AFTERNOON
AND THE CENTRAL BASIN OF LAKE ERIE BY LATE THIS AFTERNOON AND
EVENING.

LEZ147>149-241600-
/O.NEW.KCLE.SC.Y.0059.170724T1600Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
400 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON TODAY TO 4 AM  
TUESDAY. 

* WINDS...NORTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS
  THIS AFTERNOON INTO TONIGHT.

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET THIS AFTERNOON INTO
  TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ144>146-241600-
/O.NEW.KCLE.SC.Y.0059.170724T2000Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
400 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 AM EDT TUESDAY. 

* WINDS...NORTHWEST 10 TO 15 KNOTS INCREASING TO 15 TO 20 KNOTS
  THIS AFTERNOON. NORTHWEST WINDS 15 TO 20 KNOTS TONIGHT BECOMING
  NORTH. 

* WAVES...1 TO 3 FEET BUILDING TO 3 TO 5 FEET LATE THIS AFTERNOON  
  CONTINUING INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
5 follow-up statements
410 
WHUS71 KCLE 241424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT MON JUL 24 2017

WINDS AND WAVES WILL INCREASE ON EASTERN LAKE ERIE THIS AFTERNOON
AND THE CENTRAL BASIN OF LAKE ERIE BY LATE THIS AFTERNOON AND
EVENING.

LEZ144>146-242230-
/O.EXT.KCLE.SC.Y.0059.170724T1600Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
1024 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ147>149-242230-
/O.CON.KCLE.SC.Y.0059.170724T1600Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1024 AM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
350 
WHUS71 KCLE 241941
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
341 PM EDT MON JUL 24 2017

WINDS AND WAVES WILL INCREASE ON EASTERN LAKE ERIE THIS AFTERNOON
AND THE CENTRAL BASIN OF LAKE ERIE BY LATE THIS AFTERNOON AND
EVENING.

LEZ147>149-250345-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
341 PM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ144>146-250345-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
341 PM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTH 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
548 
WHUS71 KCLE 250105
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EDT MON JUL 24 2017


LEZ147>149-250800-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
905 PM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ144>146-250800-
/O.CON.KCLE.SC.Y.0059.000000T0000Z-170725T0800Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
905 PM EDT MON JUL 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER 
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
281 
WHUS71 KCLE 250755
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
355 AM EDT TUE JUL 25 2017

LEZ147>149-251500-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-170725T1500Z/
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
355 AM EDT TUE JUL 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KNOTS BECOMING NORTHEAST 5 TO 15 KNOTS

* WAVES...3 TO 5 FEET EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$

LEZ144>146-251500-
/O.EXT.KCLE.SC.Y.0059.000000T0000Z-170725T1500Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
355 AM EDT TUE JUL 25 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KNOTS BECOMING NORTHEAST 5 TO 15 KNOTS.

* WAVES...3 TO 5 FEET EARLY THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT DURING THESE CONDITIONS.

&&

$$
967 
WHUS71 KCLE 251354
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
954 AM EDT TUE JUL 25 2017


LEZ144>149-251500-
/O.CAN.KCLE.SC.Y.0059.000000T0000Z-170725T1500Z/
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
954 AM EDT TUE JUL 25 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

NORTHEAST WINDS WILL SETTLE INTO THE 10 TO 15 KNOT RANGE TODAY.
WAVES OF 2 TO 4 FEET THIS MORNING WILL CONTINUE TO GRADUALLY 
DECREASE.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 24, 3:50 AM EDT, 10 minutes earlier.

Area forecast discussion, Jul 24, 3:50 AM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
350 AM EDT Mon Jul 24 2017

.SYNOPSIS...
A cold front crossing the area will move off to the southeast this
morning. High pressure will drop southeast across the area Tuesday
into early Wednesday. A cold front will push southeast through the
region Thursday then high pressure will spread over the area for the
weekend.

&&

.NEAR TERM /THROUGH TUESDAY/...
A cold front pushing se thru the cwa this morning will produce sct
shra/tsra for mainly the ne half of the cwa. Even though the front
pushes off to the se by aftn, a sharp upper trough will maintain
instability the rest of the day so a threat for shra/tsra will hang
on into early evening until temps start to cool and stabilize the
atmosphere. Rainfall amounts today will be light with mostly places
seeing a tenth of an inch or less. Highs will be cooler, mostly 75
to 80.

An isolated shra or two could come into the snowbelt off of Lake
Erie tonight into Tue morning due to the upper trough, but by Tue
aftn the trough should shift east enough to end a lingering threat
for shra for the inland areas by evening. Much of the cwa will see
more sunshine on Tue but temps will stay below normal with highs
from the lower 70s in the far NE to around 80 SW.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
The surface high will be east of the area on Wednesday. Winds will
come around from the south and southeast and heights are progged to
rise as the ridge aloft builds in briefly. Some patchy high clouds
will brush the area and some cumulus may pop up in the eastern
counties but we should be capped and able to warm up nicely. 850 mb
temperatures are progged to range from 16 to 19C by the end of the
day. Will forecast highs a little above guidance, generally in the
lower and mid 80s and a few spots could push the upper 80s.

The models continue to struggle with the front on Thursday, with
many of the models exhibiting a look of convective feedback. A wave
of low pressure may indeed develop on the front, although probably
not as deep as progged. A wave will likely slow the arrival of the
front and will continue with chance/likely pops into Thursday night.
Given the uncertainty on the timing of the showers for Thursday,
will stick close to guidance temperatures with highs near normal,
about 80 to 85.

&&

.LONG TERM /FRIDAY THROUGH SUNDAY/...
The surface front should be south of the area on Friday although the
front may be slower than indicated by the models if the surface wave
is weaker. There is also the chance for a shallow front this time of
year. With the trough aloft, cannot rule out a shower or perhaps
drizzle on Friday, probably just in the morning. Temps and dew
points will drop back to more comfortable levels.

Most of the models indicate a trailing short wave, perhaps a weak
closed low, that slides into the trough across the eastern Great
Lakes on Saturday. Will play the odds that the boundary layer will
be dry and stable enough to keep the showers at bay. High pressure
should be in control by Sunday. Temperatures over the weekend will
be a few degrees below normal.

&&

.AVIATION /06Z Monday THROUGH Friday/...
A cold front near TOL will push se thru CAK and YNG thru the morning
with NW winds of 10 to 15 knots developing behind the front then
diminishing by late this evening. MVFR fog will likely form at the
inland locations the rest of the night. MVFR/Local IFR cigs should
also develop during the last few hours of the night into the first
few hours of daylight then gradually improve the rest of the day as
drier low level air spreads se across the area. ERI and possibly YNG
may not get above MVFR cig heights by the end of the day before cigs
start to lower again after dark.

There will be sct shra and isolated tsra for mainly the NE half of
the area thru today with possible isolated shra lingering near ERI
after dark.

OUTLOOK...Non-VFR expected in the east late Mon night into Tue
morning. Non-VFR in thunderstorms with a cold front Thursday.

&&

.MARINE...
A weak cold front will drop south of Lake Erie early this morning
and winds will become northwest to west and speeds will pick up to
the 15 to 20 knot range this afternoon and the lake will get choppy.
Will issue a small craft advisory east of Cleveland starting at
noon. Another weak front will drop across the lake this evening and
winds will veer more northerly. Winds and waves will pick up
immediately following the front this evening and small craft
advisory conditions are likely into tonight east of the Islands.
Will start the small craft advisory between the islands and
Cleveland at 4 PM.

High pressure will build across Lake Erie on Tuesday. Northeast
winds will persist but wind speeds and waves should subside.

The high will be off to the east on Wednesday and winds will come
around from the south. A cold front is expected to drop across the
lake on Thursday although it may take until late in the day or at
night for winds to shift from the north. Small craft advisory
conditions may occur after the frontal passage Thursday night into
Friday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement from noon EDT today through late
     tonight for OHZ012-089.
     Beach Hazards Statement from this afternoon through late
     tonight for OHZ009>011.
PA...Beach Hazards Statement from noon EDT today through late
     tonight for PAZ001.
MARINE...Small Craft Advisory from noon today to 4 AM EDT Tuesday for
     LEZ147>149.
     Small Craft Advisory from 4 PM this afternoon to 4 AM EDT
     Tuesday for LEZ144>146.

&&

SYNOPSIS...Adams
NEAR TERM...Adams
SHORT TERM...Kosarik
LONG TERM...Kosarik
AVIATION...Adams
MARINE...Kosarik
Hazardous weather outlook, Jul 23, 3:56 PM EDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
356 PM EDT Sun Jul 23 2017

LEZ061-147>149-167>169-OHZ012-036>038-047-089-PAZ001-002-242000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lake-Marion-
Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
356 PM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>146-162>166-OHZ003-006>011-013-014-017>023-027>033-PAZ003-
242000-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Geauga-Ashtabula Inland-Hancock-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-
356 PM EDT Sun Jul 23 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

The probability for widespread hazardous weather is low, however,
some strong storms are possible along a few boundaries across
portions of central and northern Ohio and into inland northwest
Pennsylvania. Heavy rain, strong winds, and marginally severe hail
will be possible with the strongest storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 4:01 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain30 hr
Jul 24, 8:09 AM EDTRiver Flood WarningCLEHolmes, Wayne31 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.